# SDR SIMA20140116006

- Difficulty date: January 16, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,683 hours, 31,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIPS NR 2, 5 & 6 HAVE BROKEN OR DAMAGED WIRES.  R & R NR 2, 5 & 6 EMERGENCY PROXIMITY LIGHT STRIPS TO COVER PANEL AS REQUIRED.
